# SDR ASAA9510016

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Ring
- Condition: Missing
- Location: L-1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OME - FLT 51 - CREW REPORTED, UNABLE TO OPEN L-1 DOOR.  FOUND LOCK RING MISSING FROM UPPER GUIDE ARM.  REPLACED RING AND DOOR OPERATED NORMALLY.  (W)
